MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 10MM; KNEE TIBIAL INSERT
Model Number 1517-10-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of femoral component at cement to bone interface.An unknown cement was used.The plan was revision of the femoral component, but cultures taken intra-op turned out positive for infection.All components were revised and replaced with antibiotic spacer.Doi: (b)(6) 2019, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE CRS RP INSRT SZ 8 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10299999
Report Number1818910-2020-16306
Device Sequence Number10883853
Product Code JWH
UDI-Device Identifier10603295056256
UDI-Public10603295056256
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-810
Device Catalogue Number151710810
Device Lot Number8807012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 8 CEM.; ATTUNE CRS RP INSRT SZ 8 10MM.; ATUN FEM SLV M/L 35MM FULL POR.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 7 CEM.; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 10MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 7 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR